# SDR SIMA202406265001

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 49,432 hours, 31,559 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURE CONTROL. EMERGENCY DECLARED. NO INJURIES REPORTED FLIGHT CANCELED. PENDING CORRECTIVE ACTION.
